Optical solitons in DWDM system with modified simple equation method


Zhou Q., Arnous A. H. , Moshokoa S. P. , Ullah M. Z. , EKİCİ M. , Mirzazadeh M., ...More

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.20, pp.46-51, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20
  • Publication Date: 2018
  • Title of Journal : JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS
  • Page Numbers: pp.46-51

Abstract

This paper studies optical solitons in DWDM systems. There are two types of nonlinear media considered. They are Kerr law and parabolic law. The integration algorithm applied is the modified simple equation sheme. The constraint solutions hold the solutions in place.